Approximating the set of pareto-optimal solutions in both the decision and objective spaces by an estimation of distribution algorithm
Zhou, A, Zhang, Q and Jin, Y (2009) Approximating the set of pareto-optimal solutions in both the decision and objective spaces by an estimation of distribution algorithm IEEE Transactions on Evolutionary Computation, 13 (5). 1167 - 1189. ISSN 1089-778X
Approximating_the_Set_of_Pareto_Optima_Solutions.pdf - Accepted Version
Available under License : See the attached licence file.
Plain Text (licence)
Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
|Divisions:||Faculty of Engineering and Physical Sciences > Computing Science|
|Depositing User:||Symplectic Elements|
|Date Deposited:||16 Dec 2011 14:29|
|Last Modified:||23 Sep 2013 18:51|
Actions (login required)
Downloads per month over past year